Alert archive / Kentucky / Flash Flood Warnings in 2009
Flash Flood Warning 47, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Aug 4, 2009, 10:43 AM EDT for Bath County, Menifee County, Montgomery County, Kentucky. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2009, 10:43 AM EDT (14:43 UTC)
- Expired
- Aug 4, 2009, 2:45 PM EDT
- In force
- 4 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bath County, KY, Menifee County, KY, Montgomery County, KY
The radar
The Jackson,KY radar (KJKL), 59 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 10:53 AM EDT | FLASH FLOOD | Mount Sterling, KY | DISPATCH REPORTED NUMEROUS ROADS IMPASSABLE ACROSS THE COUNTY.SOME ROADS AFFECTED ARE MAIN STREET IN MOUNT STERLING...KIDWELL ROAD...LEVEE ROAD...HINKSTONPIKE...US HIGHWAY60...PREWITT-GRASSY ROAD...OWINGSVILLE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.7 hours before the alert went out and 323 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3443 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KJKL 041443
FFWJKL
KYC011-165-173-041845-
/O.NEW.KJKL.FF.W.0047.090804T1443Z-090804T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1043 AM EDT TUE AUG 4 2009
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL BATH COUNTY IN EAST CENTRAL KENTUCKY...
MENIFEE COUNTY IN EAST CENTRAL KENTUCKY...
MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 245 PM EDT
* AT 1038 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
PRECIPITATION HEAVY ENOUGH TO CAUSE FLASH FLOODING FROM
THUNDERSTORMS OVER THE WARNED AREA. RADAR ESTIMATES SHOW RAINFALL
TOTALS OF MORE THAN TWO INCHES IN SOME AREAS SINCE 9 AM.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS IN
THE VICINITY OF MOUNT STERLING...EWINGTON...GRASSY LICK...HOWARDS
MILL...PEELED OAK AND SIDEVIEW.
FLASH FLOODING IS BEING CAUSED BY THUNDERSTORMS PRODUCING HEAVY RAIN
AND MOVING REPEATEDLY OVER THE SAME AREAS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3804 8362 3797 8351 3786 8354 3788 8373
3792 8378 3791 8380 3791 8389 3793 8398
3812 8409 3813 8408
$$
HAL2 follow-up statements
000
WGUS73 KJKL 041520
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1120 AM EDT TUE AUG 4 2009
KYC011-165-173-041845-
/O.CON.KJKL.FF.W.0047.000000T0000Z-090804T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BATH KY-MONTGOMERY KY-MENIFEE KY-
1120 AM EDT TUE AUG 4 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR
CENTRAL MENIFEE...MONTGOMERY AND SOUTH CENTRAL BATH COUNTIES...
SHORTLY BEFORE 11 AM THERE WERE NUMEROUS ROADS REPORTED CLOSED IN
MONTGOMERY COUNTY. AT 1112 AM EDT...NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED RAIN CONTINUING TO FALL OVER THE AREA. ALTHOUGH THE
HEAVIEST RAIN HAS MOVED SOUTH OUT OF THE WARNING AREA...ADDITIONAL
RAINFALL WILL PROLONG ANY EXISTING FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3804 8362 3797 8351 3786 8354 3788 8373
3792 8378 3791 8380 3791 8389 3793 8398
3812 8409 3813 8408
$$
HAL000
WGUS73 KJKL 041752
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
152 PM EDT TUE AUG 4 2009
KYC011-165-173-041845-
/O.CON.KJKL.FF.W.0047.000000T0000Z-090804T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BATH KY-MONTGOMERY KY-MENIFEE KY-
152 PM EDT TUE AUG 4 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR
MENIFEE...MONTGOMERY...AND SOUTH CENTRAL BATH COUNTIES...
FLOOD WATERS FROM HEAVY RAINS IN THE MORNING WERE RECEDING EARLY
THIS AFTERNOON. HOWEVER...LIGHT TO MODERATE RAIN CONTINUED...AND
ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY RAIN WAS HEADING TOWARD
THE AREA FROM THE NORTHWEST. THESE STORMS SHOULD ARRIVE BETWEEN
2:15 PM AND 3 PM EDT. ADDITIONAL HEAVY RAINFALL FROM THESE STORMS
MAY CAUSE FLOODWATERS TO RISE AGAIN...AND THE FLASH FLOOD WARNING
MAY NEED TO BE EXTENDED.
IN ADDITION...A A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 800
PM EDT TUESDAY EVENING FOR A PORTION OF THE AREA.
TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3804 8362 3797 8351 3786 8354 3788 8373
3792 8378 3791 8380 3791 8389 3793 8398
3812 8409 3813 8408
$$
HALWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 9:11 AM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Aug 4, 9:11 AM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 911 AM EDT TUE AUG 4 2009 .SHORT TERM.../THE REST OF TODAY/...UPDATED A QUICK UPDATE TO THE FCST PACKAGE THIS MORNING TO ACCOUNT FOR MCS ENTERING OUR AREA. EXPECT COLD POOL DYNAMICS TO TAKE OVER AND PUSH LINE OF THUNDERSTORMS SOUTHWARD ACROSS EASTERN KENTUCKY TODAY. SOME STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND BEING THE MAIN THREAT. IN ADDITION...BASED ON UPSTREAM OBS EXPECT SOME TORRENTIAL RAINFALL WITH THE STRONGEST STORMS. SOME LOCALIZED FLOODING PROBLEMS ARE POSSIBLE. THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS... /TODAY THROUGH THURSDAY/ UPPER LEVEL TROF STILL THE DRIVING FORCE FOR THIS FCST FOR TUE. HOWEVER... WRN MTN RIDGE WILL START EASING EAST ON WED AND WITH A CHANGE IN THE UPPER PATTERN COMES A CHANGE IN THE PATH STORMS TAKE ACROSS THE COMMONWEALTH. FNTL BNDRY ACROSS THE WRN CORN BELT WILL DROP INTO KY LATE TUE. EXPECTING SHRA/TSRA WITH AND AHEAD OF THE FNT AS IT DROPS SOUTH. SEVERAL WAVES ON THE FNT IN THE FORM OF MCV/S WILL PROVIDE WAVES OF CONVECTIVE ACTIVITY FROM TUE AFTERNOON THRU WED NIGHT. EXPECTING THE POSSIBILITY OF SOME SVR WX TUE AFTN/EVENING WITH A BETTER CHANCE ON WED... PRIMARILY WITH THE AFTERNOON/EVENING HEATING WHEN THE AIRMASS BECOMES THE MOST UNSTABLE. THIS IS ALSO THE TIME WHEN SPC HAS INDICATED A SLIGHT RISK FOR SVR FOR BASICALLY ALL OF KY. NOT EXPECTING PARTICULARLY HEAVY RAIN ACROSS A LARGE AREA... BUT THAT DOES NOT RULE OUT ISOLATED POCKETS WITH THE BETTER CONVECTIVE CELLS. ALSO THE PLACEMENT AND TIMING OF ANY CONVECTIVE COMPLEX IS TO VAGUE TO ABSOLUTELY DEFINE LOCATIONS OF HEAVY RAIN. TEMPERATURES LOOK TO BE MORE IN LINE WITH SEASONAL AVGS. HIGH TEMPS TUE WILL BE THE HIGHEST IF CLOUD COVER CAN HOLD OFF UNTIL THE AFTERNOON. OTHERWISE... MID TO UPPER 80S THRU THE SHORT TERM FCST. WITH LOWS IN THE MID TO UPPER 60S. THIS IS A COMPROMISE BETWEEN MODELS WHICH HAS WORKED WELL OVERALL. .LONG TERM.../THURSDAY THROUGH MONDAY/ AT THE START OF THE FORECAST PERIOD MODELS ARE IN PRETTY GOOD AGREEMENT ABOUT THE EXIT OF H5 TROUGH AXIS TO THE EAST AND STRONG H5 RIDGE BUILDING IN. IF THIS HOLDS TRUE...SUMMER LOOKS TO MAKE AN APPEARANCE BY THE WEEKEND WITH DIURNAL SHOWERS AND THUNDERSTORMS A POSSIBILITY AND THE MENTION OF A FEW 90 DEGREE READINGS AS WELL. DID NOT MAKE MANY CHANGES TO THE OVERALL FORECAST AS THINGS HAVE NOT CHANGED MUCH WITH NEW MODEL RUNS. STILL PREFER THE GFS AND ITS SUPPORTING CAST ALONG WITH HPC WHERE MODELS DIFFER. HAVE CHANGED POPS A BIT TO REFLECT A MORE DIURNAL TREND WITH SHOWERS AND THUNDERSTORMS EACH AFTERNOON AS RING OF FIRE CONCEPT FITS THIS PATTERN FAIRLY CLOSELY. BEST CHANCES FOR THUNDERSTORMS EACH AFTERNOON WILL BE IN THE HIGHER TERRAIN AND AREAS CLOSER TO THE PERIPHERY OF THE RIDGE. HAVE TAKEN POPS OUT EACH NIGHT AS UPSTREAM MCS ACTIVITY WOULD HAVE QUITE A BIT OF TROUBLE COMBATING STRONG H5 RIDGING. BETTER FLOW ALOFT WOULD ALSO BE FURTHER NORTH...HOWEVER HIGHER SURFACE MOISTURE WILL BE PRESENT IN EAST KENTUCKY WITH TD/S AROUND 70 DEGREES. WILL WATCH MCS PROPAGATION AS A GENERAL COMBINATION OF HIGHER THETA E AIR AND 300 MB FLOW SEEMS TO BE WHERE THEY LIKE TO TRAVEL. FEEL THAT CHANCES ARE LOW ENOUGH TO KEEP OUT OF ZFP FOR NOW. SOME DIFFERENCES STILL EXIST TOWARD THE END OF THE PERIOD WITH REGARD TO THE RE-ESTABLISHMENT OF TROUGHING OVER THE AREA. GFS IS FASTER IN DOING THIS WHICH ALLOWS A COLD FRONT TO SAG SOUTHWARD NEAR THE AREA BY MONDAY/TUESDAY. WILL CONTINUE THE POPS TO REFLECT THIS POSSIBILITY...ESPECIALLY WITH THE SUMMER WE HAVE HAD AND THE UNLIKELY SCENARIO THAT THE RIDGE ACTUALLY HOLDS IN PLACE. AS FAR AS TEMPERATURES ARE CONCERNED...ACTUALLY FEEL COMFORTABLE WITH THE 90 DEGREE FORECASTS OVER THE WEEKEND AND INTO NEXT WEEK AS H85 TEMPS AROUND 20 CELSIUS COULD SUPPORT THE MERCURY GETTING THAT HIGH. SOME UNCERTAINTY WILL LIE IN DIURNAL CLOUD COVER/SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND COULD VERY WELL MAKE THE DIFFERENCE BETWEEN UPPER 80S AND LOWER 90S FOR LOCATIONS EACH AFTERNOON. ALL IN ALL...HIGH TEMPERATURES AROUND 90 WILL BE A CONSERVATIVE FORECAST WITH LOW TEMPERATURES STAYING IN THE UPPER 60S TO AROUND 70 AS TD/S STAY UP. && .AVIATION.../12Z TO 12Z/ INITIAL VFR CONDITIONS WILL DETERIORATE WITH THE APPROACHING MESOSCALE CONVECTIVE COMPLEX. HEAVY RAIN TO MOVE INTO THE TAF SITES AROUND 10 AM AND LINGER FOR SEVERAL HOURS. CONVECTION WILL BE HIT OR MISS AND AM CURRENTLY FORECASTING MINIMAL VFR WITH THE CONVECTION. HOWEVER IF THE HEAVY RAIN MATERIALIZES VIS COULD DROP TO IFR RANGE. WILL NEED TO MONITOR THE STORMS AS THEY APPROACH. THE COMPLEX WILL PASS THROUGH THE AREA BY THIS EVENING AND THE RAIN AND LIGHT WINDS WILL LEAVE A VERY MOIST SURFACE LAYER...WHICH SHOULD PROMOTE ANOTHER ROUND OF FOG WEDNESDAY MORNING FOR AREAS THAT SEE THE RAIN. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...DUSTY/RAY LONG TERM....SCHOETTMER AVIATION...DUSTY
Hazardous weather outlook, Aug 4, 9:13 AM EDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 913 AM EDT TUE AUG 4 2009 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-051100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 913 AM EDT TUE AUG 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT. SOME STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE GREATEST THREAT. IN ADDITION...SOME LOCALIZED FLOODING IS POSSIBLE WITH THE STRONGEST THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT AND THEN AGAIN FROM FRIDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO CALL IN REPORTS OF LARGE HAIL...STORM DAMAGE...AND ANY RAINFALL OVER 1 INCH. RAY
In the hours before
Special weather statement, Aug 4, 8:45 AM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 845 AM EDT TUE AUG 4 2009 KYZ044-051-052-104-041345- FLEMING-ROWAN-BATH-ELLIOTT- 845 AM EDT TUE AUG 4 2009 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES THROUGH 945 AM EDT TUESDAY MORNING... FLEMING...ROWAN...BATH...AND ELLIOTT. AT 840 AM EDT...AN AREA OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF FOXPORT TO DALESBURG TO 16 MILES NORTHWEST OF FAIRVIEW...OR ALONG A LINE EXTENDING FROM 21 MILES NORTHEAST OF FLEMINGSBURG TO 6 MILES NORTH OF FLEMINGSBURG TO 16 MILES NORTHEAST OF CYNTHIANA...MOVING SOUTHEAST AT 30 MPH. THE STRONGER STORMS WILL BRING RAINFALL RATES OF MORE THAN AN INCH IN AN HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING...AND HAIL IN THESE AREAS. LOCATIONS WHICH WILL BE AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...FOXPORT AROUND 845 AM EDT...NEPTON AROUND 850 AM EDT...WALLINGFORD AROUND 855 AM EDT...POPLAR PLAINS AROUND 900 AM EDT AND TILTON AROUND 905 AM EDT.
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 10:11 AM EDT | Severe Thunderstorm Warning | JKL | Johnson, Martin | 29 min |
| Aug 4, 10:15 AM EDT | Areal Flood Advisory | JKL | Bath, Menifee, Montgomery | 3 hr |
| Aug 4, 10:57 AM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 25 hr |
| Aug 4, 11:01 AM EDT | Flash Flood Warning | JKL | Menifee, Powell, Wolfe | 4 hr |
| Aug 4, 11:44 AM EDT | Areal Flood Advisory | JKL | Estill, Lee | 3 hr |
| Aug 4, 2:20 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Knox | 40 min |
| Aug 4, 2:40 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan, Knox | 50 min |
| Aug 4, 2:47 PM EDT | Flash Flood Warning | JKL | Bath, Breathitt, Estill, Lee, Menifee, Montgomery and 2 more | 13 min |
| Aug 4, 2:57 PM EDT | Flash Flood Warning | JKL | Bath, Breathitt, Estill, Lee, Menifee, Montgomery and 3 more | 4 hr |
| Aug 4, 3:06 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Powell, Rowan | 39 min |
| Aug 4, 3:26 PM EDT | Flash Flood Warning | JKL | Bell, Knox | 4 hr |
| Aug 4, 3:27 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Breathitt, Estill, Lee, Menifee, Montgomery and 4 more | 48 min |
| Aug 4, 3:30 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne, Whitley | 45 min |
| Aug 4, 4:15 PM EDT | Severe Thunderstorm Warning | JKL | Knox, Laurel, McCreary, Pulaski, Whitley | 45 min |
| Aug 4, 4:40 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Magoffin, Menifee, Morgan and 2 more | 3 hr |
| Aug 4, 4:53 PM EDT | Areal Flood Advisory | JKL | Bell, Knox, Laurel, McCreary, Pulaski, Wayne and 1 more | 3 hr |
| Aug 4, 4:58 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Knox, Laurel, Leslie | 32 min |
| Aug 4, 5:39 PM EDT | Severe Thunderstorm Warning | JKL | Harlan | 25 min |
| Aug 4, 6:49 PM EDT | River Flood Advisory | JKL | Estill, Powell | 29 hr |
| Aug 4, 6:57 PM EDT | Areal Flood Warning | JKL | Montgomery | 10 hr |
Nearby
Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.